IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 4248  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2011  |  Volume : 56  |  Issue : 4  |  Page : 421-422

Topiramate induced pruritus in a patient with alcohol dependence


Department of Psychiatry, Indira Gandhi Medical College, Shimla, Himachal Pradesh, India

Correspondence Address:
Ashish Aggarwal
Department of Psychiatry, Indira Gandhi Medical College, Shimla 171 001, Himachal Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.84746

Rights and Permissions

Topiramate is an antiepileptic medication frequently used for the management of alcohol dependence and in other psychiatric disorders. Though cutaneous side effects are known to occur with it, isolated pure pruritus is rarely reported with topiramate in the literature. We wish to report a case of pruritus associated with topiramate use in a male with alcohol dependence syndrome.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2214    
    Printed95    
    Emailed0    
    PDF Downloaded56    
    Comments [Add]    

Recommend this journal